Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 47, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 19, 2016, 3:31 PM EDT for Camden County, Charlton County, Georgia; Nassau County, Florida. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2016, 3:31 PM EDT (19:31 UTC)
- Expired
- May 19, 2016, 4:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Nassau County, FL, Camden County, GA, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 42 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 3:35 PM EDT | TSTM WND DMG | 6 Nw Hilliard, FL | WJXT RELAYED A DAMAGE PHOTO VIA SOCIAL MEDIA OF A TIN ROOF RIPPED OFF AN OUTBUILDING BY STRONG WIND GUSTS NEAR BOULOGNE. TIME OF DAMAGE BASED ON RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1273 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
322
WUUS52 KJAX 191931
SVRJAX
FLC089-GAC039-049-192015-
/O.NEW.KJAX.SV.W.0047.160519T1931Z-160519T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
331 PM EDT THU MAY 19 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN NASSAU COUNTY IN NORTHEASTERN FLORIDA...
WESTERN CAMDEN COUNTY IN SOUTHEASTERN GEORGIA...
NORTHEASTERN CHARLTON COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 415 PM EDT
* AT 331 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOLKSTON...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KINGSLAND...HILLIARD...FOLKSTON...WOODBINE...HOMELAND...KINGS FERRY...
COLESBURG AND TARBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3061 8193 3078 8214 3078 8215 3079 8217
3114 8176 3088 8158
TIME...MOT...LOC 1931Z 232DEG 19KT 3077 8204
HAIL...1.25IN
WIND...60MPH
$$
HESS2 follow-up statements
431
WWUS52 KJAX 191951
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
351 PM EDT THU MAY 19 2016
FLC089-GAC039-049-192015-
/O.CON.KJAX.SV.W.0047.000000T0000Z-160519T2015Z/
NASSAU FL-CAMDEN GA-CHARLTON GA-
351 PM EDT THU MAY 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTH CENTRAL NASSAU...WESTERN CAMDEN AND NORTHEASTERN CHARLTON
COUNTIES...
AT 351 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOLKSTON...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KINGSLAND...FOLKSTON...WOODBINE...HOMELAND...KINGS FERRY...COLESBURG AND
TARBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3071 8182 3081 8204 3086 8206 3089 8206
3114 8176 3088 8158
TIME...MOT...LOC 1951Z 232DEG 19KT 3084 8194
HAIL...1.00IN
WIND...60MPH
$$
HESS416
WWUS52 KJAX 192012
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 PM EDT THU MAY 19 2016
FLC089-GAC039-049-192022-
/O.EXP.KJAX.SV.W.0047.000000T0000Z-160519T2015Z/
NASSAU FL-CAMDEN GA-CHARLTON GA-
412 PM EDT THU MAY 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL NASSAU...WESTERN
CAMDEN AND NORTHEASTERN CHARLTON COUNTIES WILL EXPIRE AT 415 PM
EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3071 8182 3081 8204 3086 8206 3089 8206
3114 8176 3088 8158
TIME...MOT...LOC 2007Z 232DEG 19KT 3084 8194
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 10:42 AM EDT, 4 hours 49 minutes earlier.
Area forecast discussion, May 19, 10:42 AM EDT, 4 hours 49 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 1042 AM EDT THU MAY 19 2016 .UPDATE... The very moist atmosphere over the region allowed low clouds to quickly develop after sunrise this morning near the Atlantic coast and across Southeast Georgia. This has delayed heating a bit but a few extra breaks in the clouds by early afternoon will allow temps to climb into the 80s. The morning sounding showed a moist and unstable airmass which will be supportive of scattered to numerous storms this afternoon. The highest concentration of storms is expected along the I-95 corridor mid to late this afternoon and also across inland southeast Georgia late this afternoon into this evening. A broad surface trough just upstream will become more oriented west to east across southern Georgia this afternoon. Ongoing numerous storms along this boundary will eventually move into southeast Georgia by late this afternoon and continue into this evening as they move southeast towards the Jacksonville area during the evening hours. Isolated strong storms will be possible late this afternoon into this evening with strong gusty winds and locally heavy downpours being the main concerns. && .AVIATION... MVFR ceilings this morning will mostly lift to VFR levels by noon. Storms will increase in coverage this afternoon, becoming scattered to numerous along the I-95 corridor and across most of southeast Georgia. Timing this activity at each terminal remains difficult and we will continue to maintain vcts this afternoon until we can get a better handle on the exact timing of this activity. Look for amendments by early afternoon. The strongest storms will be capable of brief ifr conditions in heavy rain. && .MARINE... Southeast winds around 10 knots Today with seas of 2 to 3 feet. Storms will increase in coverage this afternoon with increased winds/seas in and near storms. RIP CURRENTS: Low Risk. && .PRELIMINARY POINT TEMPS/POPS... AMG 85 69 86 70 / 70 50 70 80 SSI 80 72 83 72 / 40 60 50 70 JAX 86 69 88 71 / 60 50 60 60 SGJ 83 72 86 72 / 50 30 60 50 GNV 88 69 89 70 / 50 10 60 50 OCF 88 70 89 70 / 40 10 60 40 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Shuler/Shashy/Combs
Hazardous weather outlook, May 19, 4:10 AM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 410 AM EDT THU MAY 19 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-200745- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 410 AM EDT THU MAY 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THIS AFTERNOON INTO THE EARLY EVENING. A FEW STORMS MAY BECOME STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION TO FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL IS POSSIBLE...WHICH MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN APPROACHING COLD FRONT WILL BRING NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO THE AREA FRIDAY AFTERNOON INTO SATURDAY MORNING. A FEW STORMS MAY BE STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION TO FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT NEEDED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, May 19, 2:48 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 248 PM EDT THU MAY 19 2016 FLZ037-040-191930- MARION FL-PUTNAM FL- 248 PM EDT THU MAY 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM AND NORTHEASTERN MARION COUNTIES UNTIL 330 PM EDT... AT 248 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ORANGE SPRINGS...OR 7 MILES NORTH OF FORT MCCOY...MOVING EAST AT 15 MPH. HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... FORT MCCOY...SALT SPRINGS...LAKE DELANCY...ORANGE SPRINGS AND HOG VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2937 8206 2955 8206 2961 8171 2934 8169 TIME...MOT...LOC 1848Z 267DEG 12KT 2947 8198 HESS
Special weather statement, May 19, 2:58 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT THU MAY 19 2016
GAZ153-154-165-191930-
INLAND CAMDEN GA-INLAND GLYNN GA-COASTAL GLYNN GA-
258 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CAMDEN AND GLYNN
COUNTIES UNTIL 330 PM EDT...
AT 257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAVERLY...OR 10 MILES WEST OF DOCK JUNCTION...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...DOCK JUNCTION...JEKYLL ISLAND AND
COUNTRY CLUB ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3105 8139 3107 8153 3108 8154 3108 8157
3113 8157 3112 8158 3111 8160 3108 8161
3111 8180 3116 8177 3117 8178 3128 8175
3131 8142 3129 8141 3128 8138 3129 8139
3129 8138 3130 8137 3130 8134
TIME...MOT...LOC 1857Z 282DEG 25KT 3117 8169
NELSONSpecial weather statement, May 19, 3:02 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 PM EDT THU MAY 19 2016
FLZ022-023-GAZ164-191945-
BAKER FL-COLUMBIA FL-CHARLTON GA-
302 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...CENTRAL
BAKER AND SOUTH CENTRAL CHARLTON COUNTIES UNTIL 345 PM EDT...
AT 302 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF TAYLOR...OR 16 MILES NORTHEAST OF LAKE CITY...MOVING
EAST AT 20 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
TAYLOR AND MACCLENNY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3044 8256 3057 8211 3034 8205 3031 8205
3026 8251
TIME...MOT...LOC 1902Z 256DEG 19KT 3037 8246
HESSSpecial weather statement, May 19, 3:03 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
303 PM EDT THU MAY 19 2016
FLZ030>032-191945-
BRADFORD FL-CLAY FL-UNION FL-
303 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION...BRADFORD AND
WESTERN CLAY COUNTIES UNTIL 345 PM EDT...
AT 303 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BEASLEY...OR OVER LAKE BUTLER...MOVING EAST AT 20 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
STARKE...LAKE BUTLER...KEYSTONE HEIGHTS...RAIFORD...MIDDLEBURG...KINGSLEY...
CAMP BLANDING...BEASLEY...NEW RIVER...SAMPSON...LAWTEY...HAMPTON...BROOKER...
JOHNSTOWN...ELLERBEE AND DUKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2984 8218 2985 8220 2984 8222 2985 8224
2986 8231 2988 8234 2988 8239 2992 8241
3011 8240 3015 8222 3014 8205 3018 8205
3019 8199 3019 8193 2980 8190
TIME...MOT...LOC 1903Z 256DEG 19KT 2999 8233
HESSSpecial weather statement, May 19, 3:07 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT THU MAY 19 2016
FLZ036-191945-
ALACHUA FL-
307 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALACHUA COUNTY UNTIL
345 PM EDT...
AT 307 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALACHUA...OR NEAR WORTHINGTON SPRING...MOVING EAST AT 5 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...ALACHUA...HIGH SPRINGS AND LA CROSSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2992 8257 2993 8255 2992 8254 2995 8251
2993 8247 2993 8245 2992 8242 2992 8241
2988 8239 2988 8234 2985 8230 2984 8227
2975 8225 2975 8254 2992 8258
TIME...MOT...LOC 1907Z 258DEG 6KT 2985 8249
HESSSpecial weather statement, May 19, 3:13 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT THU MAY 19 2016
FLZ024-GAZ164-191945-
INLAND NASSAU FL-CHARLTON GA-
313 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU AND EAST
CENTRAL CHARLTON COUNTIES UNTIL 345 PM EDT...
AT 313 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF FOLKSTON...MOVING EAST AT 5 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HILLIARD...FOLKSTON AND HOMELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3060 8219 3063 8220 3078 8215 3079 8217
3089 8192 3085 8190 3083 8190 3082 8189
3080 8188 3079 8187 3064 8178
TIME...MOT...LOC 1913Z 258DEG 6KT 3071 8213
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 12:33 PM EDT | Areal Flood Advisory | JAX | Appling, Jeff Davis | 117 min |
| May 19, 12:36 PM EDT | Special Weather Statement | JAX | Appling | 24 min |
| May 19, 12:44 PM EDT | Special Weather Statement | JAX | Appling | 16 min |
| May 19, 12:57 PM EDT | Special Weather Statement | JAX | Appling | 33 min |
| May 19, 1:37 PM EDT | Special Weather Statement | JAX | Wayne | 53 min |
| May 19, 1:40 PM EDT | Special Weather Statement | JAX | Brantley | 50 min |
| May 19, 2:12 PM EDT | Special Weather Statement | JAX | Pierce, Ware | 48 min |
| May 19, 2:15 PM EDT | Special Weather Statement | JAX | Brantley | 45 min |
| May 19, 2:21 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Wayne | 39 min |
| May 19, 2:25 PM EDT | Special Weather Statement | JAX | Coffee | 50 min |
| May 19, 2:47 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 43 min |
| May 19, 2:53 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 52 min |
| May 19, 2:58 PM EDT | Special Weather Statement | JAX | Glynn | 32 min |
| May 19, 3:08 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 37 min |
| May 19, 3:13 PM EDT | Special Weather Statement | JAX | Charlton | 32 min |
| May 19, 3:18 PM EDT | Tornado Warning | JAX | Camden | 27 min |
| May 19, 3:41 PM EDT | Special Weather Statement | JAX | Coffee | 49 min |
| May 19, 3:45 PM EDT | Tornado Warning | JAX | Camden | 13 min |
| May 19, 3:55 PM EDT | Special Weather Statement | JAX | Bacon | 50 min |
| May 19, 4:02 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 43 min |
| May 19, 4:18 PM EDT | Special Weather Statement | JAX | Ware | 42 min |
| May 19, 4:25 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Ware | 19 min |
| May 19, 4:52 PM EDT | Areal Flood Advisory | JAX | Atkinson, Ware | 113 min |
| May 19, 4:59 PM EDT | Special Weather Statement | JAX | Ware | 46 min |
| May 19, 5:09 PM EDT | Areal Flood Advisory | JAX | Camden, Charlton, Glynn | 3 hr |
| May 19, 5:16 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch, Ware | 59 min |
| May 19, 5:30 PM EDT | Special Weather Statement | JAX | Brantley, Charlton, Clinch | 45 min |
| May 19, 5:42 PM EDT | Areal Flood Advisory | JAX | Brantley | 63 min |
| May 19, 5:50 PM EDT | Special Weather Statement | JAX | Echols | 40 min |
| May 19, 6:14 PM EDT | Special Weather Statement | JAX | Charlton | 46 min |
| May 19, 6:34 PM EDT | Special Weather Statement | JAX | Echols | 41 min |
| May 19, 7:08 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 2 hr |
| May 19, 2:38 PM EDT | Special Weather Statement | JAX | Saint Johns | 52 min |
| May 19, 2:40 PM EDT | Special Marine Warning | JAX | 95 min | |
| May 19, 2:44 PM EDT | Special Weather Statement | JAX | Hamilton | 46 min |
| May 19, 2:48 PM EDT | Special Weather Statement | JAX | Putnam | 42 min |
| May 19, 2:55 PM EDT | Special Marine Warning | JAX | 95 min | |
| May 19, 3:00 PM EDT | Special Marine Warning | JAX | 2 hr | |
| May 19, 3:02 PM EDT | Special Weather Statement | JAX | Baker | 43 min |
| May 19, 3:03 PM EDT | Special Weather Statement | JAX | Bradford, Union | 42 min |
| May 19, 3:07 PM EDT | Special Weather Statement | JAX | Alachua | 38 min |
| May 19, 3:34 PM EDT | Special Weather Statement | JAX | Saint Johns | 26 min |
| May 19, 4:01 PM EDT | Special Marine Warning | JAX | 89 min | |
| May 19, 4:03 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 42 min |
| May 19, 4:08 PM EDT | Special Weather Statement | JAX | Baker | 52 min |
| May 19, 4:17 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 28 min |
| May 19, 4:25 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 35 min |
| May 19, 4:35 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 21 min |
| May 19, 4:51 PM EDT | Special Weather Statement | JAX | Flagler | 39 min |
| May 19, 4:55 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 65 min |
| May 19, 5:02 PM EDT | Special Weather Statement | JAX | Duval | 28 min |
| May 19, 5:17 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 19 min |
| May 19, 5:22 PM EDT | Special Marine Warning | JAX | 53 min | |
| May 19, 5:24 PM EDT | Special Marine Warning | JAX | 66 min | |
| May 19, 5:41 PM EDT | Areal Flood Advisory | JAX | Flagler | 64 min |
| May 19, 5:56 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 64 min |
| May 19, 6:06 PM EDT | Special Marine Warning | JAX | 54 min | |
| May 19, 6:09 PM EDT | Special Weather Statement | JAX | Flagler | 51 min |
| May 19, 6:13 PM EDT | Special Weather Statement | JAX | Clay | 47 min |
| May 19, 6:24 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 51 min |
| May 19, 6:32 PM EDT | Special Marine Warning | JAX | 58 min | |
| May 19, 6:44 PM EDT | Areal Flood Advisory | JAX | Clay, Saint Johns | 2 hr |
| May 19, 6:45 PM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 2 hr |
| May 19, 6:49 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Saint Johns | 41 min |
| May 19, 6:54 PM EDT | Special Marine Warning | JAX | 96 min | |
| May 19, 6:59 PM EDT | Special Marine Warning | JAX | 91 min | |
| May 19, 7:00 PM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| May 19, 7:02 PM EDT | Special Marine Warning | JAX | 88 min | |
| May 19, 7:03 PM EDT | Special Weather Statement | JAX | Putnam | 42 min |
| May 19, 7:12 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam, Saint Johns | 48 min |
| May 19, 7:28 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| May 19, 7:31 PM EDT | Special Weather Statement | JAX | Bradford, Union | 44 min |
| May 19, 7:50 PM EDT | Special Weather Statement | JAX | Nassau | 25 min |
| May 19, 7:59 PM EDT | Special Marine Warning | JAX | 91 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.